Volume 16, Issue 3
The Cauchy Problem for a Class of Coupled Systems Containing a Convolution Operator

Chengrong Yang and Zhuoqun Wu

J. Part. Diff. Eq., 16 (2003), pp. 223-239.

Preview Full PDF BiBTex 0 222
  • Abstract

Some results on the invariant regions ,existence and uniqueness of solutions to a class of integrodifferential systems are established. Applying these results to integrodifferential systems with a small parameter ε > 0, we obtain,in particular, some estimates of solutions uniform in ε > 0.

  • History

Published online: 2003-08

  • AMS Subject Headings

  • Cited by